# SDR SWAA2015070741468

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 5,788 hours, 2,572 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277A6000
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER.  NR 2 MAIN TIRE BLOWN ON TAKEOFF.  R & R NR 2 TIRE IAW MM.
